# SDR MALA040729

- Difficulty date: November 13, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Aircraft time: 32,061 hours, 33,848 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6227491210
- Part serial: 2364
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, YAW DAMPER WOULD NOT ENGAGE.  NOTED BREAKERS N10 AND N11C/B POPPED, RESET BREAKERS, RECEIVED AUTOPILOT DISCONNECT TONE, ENGAGE YAW DAMPER AND RECEIVED AUTO TRIM MASTER WARNING.  PERFORMED QRH MEMORY ITEMS RUDDER KICKED LEFT, DURING YAW DAMPER APPLICATION.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED FGC PN 622-7491-210, SN/ON 2029, SN/OFF 2364, CHECKS GOOD INSPECTED RUDDER AND SERVO LINKAGE FOR CONDITION.  PERFORMED AILERON CONTROL FORCE CHECK, INSPECTED AND LUBED AILERON BELL CRANKS, AND ROD ENDS.  AVIONICS TESTED YAW DAMPER SYSTEM ALL CHECKS GOOD.
